×
samer hamed al ghour
• Department of Mathematics and Statistics - Faculty Member

  • Ph.D. of Mathematics from University of Jordan, 1999
  • Msc. of Mathematics from Yarmouk University, 1996
  • Bsc. of Mathematics from Yarmouk University, 1993

    Publications
  • Samer Al Ghour and Almothana Azaizeh, "Minimal open sets in bitopological spaces," Questions and Answers in General Topology, vol. 29, no. 2, pp. 105-112, 2011
  • Samer Al Ghour and Nahed Al Khatib, "On slight homogeneous and countable dense homogeneous spaces," Matemati?ki Vesnik, vol. 63, no. 2, pp. 133-144, 2011
  • Samer Al Ghour, "On maximal and minimal fuzzy sets in I-topological spaces," International Journal of Mathematics and Mathematical Sciences, vol. , no. , pp. 0-0, 2010
  • Khalid Al-Zoubi, Jamal Mustafa, and Samer Al Ghour, "On $\alpha$-local finiteness and $b$-local finiteness," Questions and Answers in General Topology, vol. 28, no. 2, pp. 81-91, 2010
  • Samer Al Ghour and Khalid Al-Zoubi, "On some ordinary and fuzzy homogeneity types," Acta Mathematica Universitatis Comenianae, vol. 77, no. 2, pp. 199-208, 2008
  • Khalid Al-Zoubi and Samer Al Ghour, "On p3-paracompact spaces," International journal of Mathematics and Mathematical Sciences, vol. , no. , pp. 0-0, 2007
  • Samer Al Ghour, "Local homogeneity in fuzzy topological spaces," International Journal of Mathematics and Mathematical Sciences, vol. , no. , pp. 0-0, 2006
  • Samer Al Ghour, "Some generalizations of paracompactness," Missouri Journal of Mathematical Sciences, vol. 18, no. 1, pp. 64-77, 2006
  • Samer Al Ghour, "Some generalizations of minimal fuzzy open sets," Acta mathematica Universitatis Comenianae, vol. 75, no. 1, pp. 107-117, 2006
  • Samer Al Ghour, Khalid Al-Zoubi, and Ali Fora, "Semihomogeneous topological spaces," Publicationes Mathematicae Debrecen, vol. 67, no. 1-2, pp. 131-143, 2005
  • Samer Al Ghour, "Components and local prehomogeneity," Acta mathematica Universitatis Comenianae, vol. 73, no. 2, pp. 187-196, 2004
  • Samer Al Ghour, "SLH fuzzy spaces," African Diaspora Journal of Mathematics, vol. 2, no. 2, pp. 61-67, 2004
  • Samer Al Ghour and Ali Fora, "Minimality and homogeneity in fuzzy spaces," Journal of Fuzzy Mathematics, vol. 12, no. 3, pp. 725-737, 2004
  • Samer Al Ghour, "Minimality and prehomogeneity," Acta mathematica Universitatis Comenianae, vol. 72, no. 2, pp. 237-244, 2003
  • Samer Al Ghour, "Homogeneity in fuzzy spaces and their induced spaces," Questions and Answers in General Topology, vol. 21, no. 2, pp. 185-195, 2003
  • Samer Al Ghour, "On the product of meta Lindelof spaces," Far East Journal of Mathematical Sciences, vol. 4, no. 3, pp. 383-388, 2002
  • Samer Al Ghour, "Some modifications of paracompactness," Far East Journal of Mathematical sciences, vol. 3, no. 5, pp. 843-852, 2001
  • Ali Fora and Samer Al Ghour, "Homogeneity in fuzzy spaces," Questions and Answers in General Topology, vol. 19, no. 2, pp. 159-164, 2001
  • Samer Al Ghour, "On paracompact and D-spaces," Journal of Institute of Mathematics and Computer Sciences (Mathematics Series), vol. 13, no. 3, pp. 315-317, 2000
  • Samer Al Ghour and Salti Samarah, "Cocompact Open Sets and Continuity," Abstract and Applied Analysis, vol. 2012, no. , pp. 0-0, 2012
  • Khaled Bataineh, Sofian Obeidat and Samer Al Ghour, "Essentially Copied Topological Spaces ," Mathematical Sciences Letters, vol. 1, no. 2, pp. 97-104, 2012
  • Samer Al Ghour and Sana Issa, "On $u-\omega$-Open and $q-\omega$-Open Sets in Bitopological Spaces," Missouri Journal of Mathematical Sciences, vol. 24, no. 1, pp. 37-53, 2012
  • Jamal Mustafa, Samer Al Ghour and Khalid Al-Zoubi, "Weakly b-I-open sets and weakly b-I-continuous functions," Italian journal of pure and applied mathematics, vol. 30, no. , pp. 23-32, 2013
  • Samer Al Ghour, Ahmad Al-Omari and Takashi Noiri, " On homogeneity and homogeneity components in generalized topological spaces," Filomat, vol. 27, no. 6, pp. 1097-1105, 2013
  • Ahmad Al-Omari, Takashi Noiri and Samer Al Ghour, "A topology induced by weak structures due to Csaszar and ideals," Analele Stiintice Ale Universitatii Al I Cuza Din Iasi-Serie Noua-Matematica. , vol. , no. , pp. 0-0, 2014
  • Samer Al Ghour and Ali Fora, "On CDH fuzzy spaces," Journal of Intelligent & Fuzzy Systems, vol. 30, no. 2, pp. 935-941, 2016
  • Samer Al Ghour, "Three new weaker notions of fuzzy open sets and related covering concepts," Kuwait Journal of Science, vol. , no. , pp. 0-0, 2017
  • "? s-irresoluteness and soft pre- ? s-openness insoft topological spaces", Journal of Intelligent and Fuzzy Systems
  • "A Complete Breakdown of Politics Coverage Using the Concept of Domination and Double Domination in Picture Fuzzy Graph", Symmetry
  • "A look at soft neutrosophic spaces", Journal of Intelligent and Fuzzy Systems
  • "A new approach to vague soft toplogical structures concerning soft points", Journal of Intelligent and Fuzzy Systems
  • "An integrated description of election information using domination and dual domination in picture fuzzy graph", Journal of Intelligent and Fuzzy Systems
  • "Between Soft ?-Openness and Soft ?0 -Openness", Axioms
  • "Between Soft Complete Continuity and Soft Somewhat-Continuity", Symmetry
  • "Between the Classes of Soft Open Sets and Soft Omega Open Sets", Mathematics
  • "Bipolar vague soft topological structures in term of operators and convergence of sequences", Journal of Intelligent and Fuzzy Systems
  • "Boolean Algebra of Soft Q-Sets in Soft Topological Spaces", APPLIED COMPUTATIONAL INTELLIGENCE AND SOFT COMPUTING
  • "Characterization of Bipolar Vague Soft S-Open Sets", Journal of Function Spaces
  • "Cluster soft sets and cluster soft topologies", Computational and Applied Mathematics
  • "Co-Compact Separation Axioms and Slight Co-Continuity", Symmetry
  • "Comprehensive note on characterization of neutrosophic soft P-open sets in neutrosophic soft quad-topological space", Journal of Intelligent & Fuzzy Systems
  • "Decomposition, Mapping, and Sum Theorems of w-Paracompact Topological Spaces", AXIOMS
  • "Extensions of Soft Topologies", Filomat
  • "Neutrosophic soft bi-topological structures concerning some special neutrosophic soft open sets", Journal of Intelligent & Fuzzy Systems
  • "On ? -almost-regularity and ? -semi-regularity in topological spaces", Journal of Mathematics and Computer Science
  • "On Certain Covering Properties and Minimal Sets of Bigeneralized Topological Spaces", Symmetry
  • "On Slight Omega Continuity and Irresoluteness between Generalized Topological Spaces", Symmetry
  • "On Soft ??-Open Sets and Some Decomposition Theorems", Mathematics
  • "On Soft Generalized ?-Closed Sets and Soft T1/2 Spaces in Soft Topological Spaces", Axioms
  • "On Two Classes of Soft Sets in Soft Topological Spaces", Symmetry
  • "On several types of continuity and irresoluteness in ??-topological Spaces", Kuwait Journal of Science
  • "On soft submaximal spaces", Heliyon
  • "On some types of functions and a form of compactness via ?s-open sets", AIMS Mathematics
  • "On some weaker forms of soft continuity and their decomposition theorems", Journal of Mathematics and Computer Science
  • "Regularity and normality in hereditary bi m-spaces", Demonstratio Mathematica
  • "Soft -Open Sets and Soft -Continuity", International Journal of Fuzzy Logic and Intelligent Systems
  • "Soft ?-?-Continuous and Soft Weakly ??-Continuous Mappings", Mathematics
  • "Soft ?-Continuity and Soft ?s-Continuity in Soft Topological Spaces", International Journal of Fuzzy Logic and Intelligent Systems
  • "Soft ?-continuity and soft almost ?-continuity between soft topological spaces??", Heliyon
  • "Soft ?-regular open sets and soft nearly Lindel?fness", Heliyon
  • "Soft ?b-Openness and Soft b-Lindelofness", International Journal of Fuzzy Logic and Intelligent Systems
  • "Soft Complete Continuity and Soft Strong Continuity in Soft Topological Spaces", Axioms
  • "Soft Faint Continuity and Soft Faint Theta Omega Continuity between Soft Topological Spaces", Symmetry
  • "Soft R?-Open Sets and the Soft Topology of Soft ??-Open Sets", Axioms
  • "Soft Regular Generalized ?-Closed Sets and Soft ?-T1/2 Spaces", Axioms
  • "Soft Semi w-Open Sets", MATHEMATICS
  • "Soft Slight Omega-Continuity and Soft Ultra-Separation Axioms", Mathematics
  • "Soft connectivity and soft ?-connectivity relative to a soft topological space", Journal of Intelligent and Fuzzy Systems
  • "Soft functions via soft semi ? -open sets", Journal of Mathematics and Computer Science
  • "Soft super-continuity and soft delta-closed graphs", PLOS ONE
  • "Soft weakly connected sets and soft weakly connected components", AIMS Mathematics
  • "Soft wp-Open Sets and Soft wp-Continuity in Soft Topological Spaces", Mathematics
  • "Some Modifications of Pairwise Soft Sets and Some of Their Related Concepts", Mathematics
  • "Somewhat omega continuity and somewhat omega openness in soft topological spaces", Journal of Intelligent and Fuzzy Systems
  • "The Topology of ??-Open Sets", Filomat
  • "The soft generalized closure operator and the soft topology it generates", Journal of Mathematics and Computer Science
  • "The soft topology of soft ??-open sets and soft almost Lindelofness ", Journal of Mathematics and Computer Science
  • "Theorems on Strong Paracompactness of Product Spaces", Mathematical Notes
  • "Theta Omega Topological Operators and Some Product Theorems", MATHEMATICAL PROBLEMS IN ENGINEERING
  • "Three new soft separation axioms in soft topological spaces", AIMS Mathematics
  • "Weaker Forms of Soft Regular and Soft T2 Soft Topological Spaces", Mathematics
  • "n-Homogeneous and LH Generalized Topological Spaces", Iranian Journal of Science and Technology, Transactions A: Science
  • Faculty Member, Department of Mathematics and Statistics, Feb 2002 - Present
  • Full-time Lecturer, Department of Mathematics and Statistics, Feb 2000 - Feb 2002
  • Associate Professor, Al albayt University, Jordan, Sep 2008- Sep 2009
  • ADVANCED CALCULUS
  • CALCULUS 2
  • CALCULUS 2 (FOR BIOLOGICAL SCIENCES)
  • CALCULUS I
  • INTERMEDIATE ANALYSIS
  • LINEAR ALGEBRA
  • ORDINARY DIFFERENTIAL EQUATIONS
  • PRECACULUS
  • SET THEORY AND LOGIC
  • SPECIAL TOPICS IN APPLIED MATHEMATICS.
  • TOPOLOGY
  • TOPOLOGY (1)